# SDR CALA2017100903569

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 61,188 hours, 25,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT ENTRY DOOR, EMERGENCY LIGHT, ON THE LOWER FWD WALL, OTBD OF FA SEAT, IS MISSING THE LENS.  REPLACED THE LENS.  OPS CHECKED GOOD.
